# SDR SWAA2023060857198

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N8860S
- Make and model: Boeing 737-8
- Aircraft serial: 42671
- Aircraft time: 604 hours, 355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT PUSH TO TEST BUTTON INOP ON FLASHLIGHT BEHIND CAPT SEAT AND FWD FLIGHT ATTENDANT JUMPSEAT<[01] RESET FLASHLIGHT IN HOLDER BEHIND CAPTS SEAT OP'S CHECK GOOD PER AMM CHAPT 25-64-00 R/R CHARGER FOR FWD FLIGHT ATTENDANT SEAT OP'S CHECK GOOD PER AMM CHAPT 25-64-00
